IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!) to save this article

The general instability of balanced paths in endogenous growth models: the role of transversality conditions

  • Martinez-Garcia, Maria Pilar

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/pii/S0165-1889(01)00063-X
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Journal of Economic Dynamics and Control.

Volume (Year): 27 (2003)
Issue (Month): 4 (February)
Pages: 599-618

as
in new window

Handle: RePEc:eee:dyncon:v:27:y:2003:i:4:p:599-618
Contact details of provider: Web page: http://www.elsevier.com/locate/jedc

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Brock, William A. & Scheinkman, JoseA., 1976. "Global asymptotic stability of optimal control systems with applications to the theory of economic growth," Journal of Economic Theory, Elsevier, vol. 12(1), pages 164-190, February.
  2. King, Robert G. & Plosser, Charles I. & Rebelo, Sergio T., 1988. "Production, growth and business cycles : II. New directions," Journal of Monetary Economics, Elsevier, vol. 21(2-3), pages 309-341.
  3. Sergio T. Rebelo, 1990. "Long Run Policy Analysis and Long Run Growth," NBER Working Papers 3325, National Bureau of Economic Research, Inc.
  4. Aghion, P. & Howitt, P., 1989. "A Model Of Growth Through Creative Destruction," UWO Department of Economics Working Papers 8904, University of Western Ontario, Department of Economics.
  5. M. Kurz, 1968. "The General Instability of a Class of Competitive Growth Processes," Review of Economic Studies, Oxford University Press, vol. 35(2), pages 155-174.
  6. Eric W. Bond & Ping Wang & Chong K. Yip, 1993. "A general two-sector model of endogenous growth with human and physical capital: balanced growth and transitional dynamics," Research Paper 9324, Federal Reserve Bank of Dallas.
  7. Tyrrell Rockafellar, R., 1976. "Saddle points of Hamiltonian systems in convex Lagrange problems having a nonzero discount rate," Journal of Economic Theory, Elsevier, vol. 12(1), pages 71-113, February.
  8. Magill, Michael J. P., 1977. "Some new results on the local stability of the process of capital accumulation," Journal of Economic Theory, Elsevier, vol. 15(1), pages 174-210, June.
  9. Eicher, Theo S & Turnovsky, Stephen J, 1999. "Non-scale Models of Economic Growth," Economic Journal, Royal Economic Society, vol. 109(457), pages 394-415, July.
  10. Caballe, Jordi & Santos, Manuel S, 1993. "On Endogenous Growth with Physical and Human Capital," Journal of Political Economy, University of Chicago Press, vol. 101(6), pages 1042-67, December.
  11. Lucas, Robert Jr., 1988. "On the mechanics of economic development," Journal of Monetary Economics, Elsevier, vol. 22(1), pages 3-42, July.
  12. Samuelson, Paul A., 1972. "The general saddlepoint property of optimal-control motions," Journal of Economic Theory, Elsevier, vol. 5(1), pages 102-120, August.
  13. Feinstein, C. D. & Oren, S. S., 1983. "Local stability properties of the modified Hamiltonian dynamic system," Journal of Economic Dynamics and Control, Elsevier, vol. 6(1), pages 387-397, September.
  14. Cass, David & Shell, Karl, 1976. "The structure and stability of competitive dynamical systems," Journal of Economic Theory, Elsevier, vol. 12(1), pages 31-70, February.
  15. Levhari, David & Liviatan, Nissan, 1972. "On stability in the saddle-point sense," Journal of Economic Theory, Elsevier, vol. 4(1), pages 88-93, February.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:27:y:2003:i:4:p:599-618. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.